Translator Disclaimer
October 2020 Permuting triderivations and permuting trihomomorphisms in Banach algebras
Choonkil Park, Yuanfeng Jin, Dong Yun Shin, Xiaohong Zhang, Vediyappan Govindan
Rocky Mountain J. Math. 50(5): 1793-1806 (October 2020). DOI: 10.1216/rmj.2020.50.1793

Abstract

Using the direct method, we prove the Hyers–Ulam stability of permuting triderivations and permuting trihomomorphisms in Banach algebras and unital C-algebras associated with the triadditive s-functional inequality f(x+y,zw,a+b)+f(xy,z+w,ab)2f(x,z,a)+2f(x,w,b)2f(y,z,b)+2f(y,w,a)s(2f((x+y)2,zw,a+b)+2f((xy)2,z+w,ab)2f(x,z,a)+2f(x,w,b)2f(y,z,b)+2f(y,w,a)), where s is a fixed nonzero complex number with |s|<1.

Citation

Download Citation

Choonkil Park. Yuanfeng Jin. Dong Yun Shin. Xiaohong Zhang. Vediyappan Govindan. "Permuting triderivations and permuting trihomomorphisms in Banach algebras." Rocky Mountain J. Math. 50 (5) 1793 - 1806, October 2020. https://doi.org/10.1216/rmj.2020.50.1793

Information

Received: 27 July 2019; Revised: 11 December 2019; Accepted: 2 March 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274836
MathSciNet: MR4170688
Digital Object Identifier: 10.1216/rmj.2020.50.1793

Subjects:

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top